# SDR VNAA2013031800015

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 20,303 hours, 20,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 5995490
- Condition: Damaged
- Location: Fuselage
- Part time: 17,556 hours, 17,488 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE WHILE ON APPROACH AT 6,000 FEET, WITH FLAPS AT EIGHT (8) DEGREES.  WEATHER RADAR STOPPED WORKING AFTER LIGHTNING STRIKE.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE FOLLOWING:  RADOME, WEATHER RADAR RECEIVER / TRANSMITTER / ANTENNA ASSEMBLY AND RIGHT AOA TRANSDUCER.  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
